Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Feeling really tired, cloudy vision, somewhat dizzy, face tightening, tingling in arms and back, not sleeping well, stress

I have been feeling really tired, cloudy vision , somewhat dizzy. I sometimes feel my face tightening up and tingling in my arms and back. They come and go. I have not been sleeping well, and have under stress .
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  251
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Some of your symptoms could be anxiety-related. However you need a proper evaluation to rule out any possible medical causes of your symptoms. I would advise you see a doctor for a physical examination and further evaluation. If your symptoms are anxiety-related, then there are effective treatment options - in the form of medication or counselling / psychotherapy which will help you overcome your problems.

Wish you all the best.

- Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Tue, 30 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor